# SDR SWAA2024100845323

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: DOOR ASSIST HANDLE ON GALLEY A @ R1 DOOR IS LOOSE<[01] ADJUSTED DOOR ASSIST HANDLE ON GALLEY A @ R1 DOOR AS PER AMM 52-11-31-400-802;[02] VERIFIED CORRECTIVE ACTION.
